# SDR DLL10951749

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FITTING TRUNION FITTING HAS CORROSION ON FACE AT FWD ATTACH POINTS.  REMOVED CORROSION PER SRM 51-21-02 MAX MATERIAL REMOVED .005 ROTO PEENED PER 51-21-00 CAD PLATE PER PS 900-3-9 PRIMED AND PAINTED.
